# SDR 2008FA0000852

- Difficulty date: November 29, 2008
- Submitted: November 29, 2008
- Operation: General aviation
- Aircraft: N7830T
- Make and model: Cessna 172A
- Aircraft serial: 47430
- Engine: Cont O300D
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Oil Filter
- Part number: ES48109
- Condition: Ruptured
- Location: Engine
- Part time: 2 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

ON 11/26/2008, APPROXIMATELY 1 MINUTE AFTER START-UP THE OIL FILTER RUPTURED RESULTING IN MASSIVE LOSS OF ENGINE OIL.  THE OIL FILTER WAS THE LAST OF FOUR THAT WERE PURCHASED ON 10/05/2006.  THE ENGINE WAS SHUT DOWN UPON NOTICE OF LOW OIL PRESSURE AND HAS BEEN DETERMINED TO BE UNHARMED BY THE LOCAL AP MECHANIC.
